Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Burlington, VT

June 27, 2013Essex County, New York

NWS Burlington, VT issued this flash flood warning at Jun 27, 2013, 9:59 PM EDT for Essex County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 9:59 PM EDT (01:59 UTC)
Expired
Jun 28, 2013, 2:00 AM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Essex County, NY

The radar

The Burlington radar (KCXX), 44 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WGUS51 KBTV 280159
FFWBTV
NYC031-280600-
/O.NEW.KBTV.FF.W.0011.130628T0159Z-130628T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
959 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK...

* UNTIL 200 AM EDT.

* AT 953 PM EDT...FLASH FLOODING WAS REPORTED BY ESSEX COUNTY 911. 
  ALTHOUGH THE FLASH FLOOD PRODUCING RAIN HAD DECREASED...ADDITIONAL 
  RAIN IS ON THE WAY. FLOOD DAMAGE WILL REMAIN...AND THE BOQUET 
  RIVER IN ELIZABETHTOWN WAS RISING QUICKLY. SMALL CREEKS AND
  STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE
  DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...
  ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES.

* LOCATIONS IN THE WARNING INCLUDE ELIZABETHTOWN.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4438 7372 4439 7342 4416 7354 4418 7379

$$

HANSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 7:56 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 27, 7:56 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
756 PM EDT THU JUN 27 2013

.SYNOPSIS...
A WIDESPREAD...HEAVY...FLOODING RAINFALL WILL DEVELOP ACROSS THE
NORTH COUNTRY FROM SOUTH TO NORTH TONIGHT AND CONTINUE THROUGH
FRIDAY AS AN AREA OF LOW PRESSURE MOVES NORTHWARD THROUGH THE
REGION. THE WARM AND HUMID WEATHER PATTERN WILL CONTINUE THROUGH
EARLY NEXT WEEK...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY.

&&

.NEAR TERM /UNTIL 8 AM FRIDAY MORNING/...
AS OF 720 PM EDT THURSDAY...SCATTERED EVENING SHOWERS/TSTMS ALONG A
NEARLY STATIONARY FRONTAL BOUNDARY ACROSS THE ADIRONDACKS AND
ANCHORED TO THE TERRAIN WILL WILL CONTINUE FOR THE NEXT HOUR OR SO
BUT GENERALLY DIMINISHING.

...FLOODING RAINFALL EXPECTED AROUND THE TIME OF MORNING RUSH...

THE HEAVIEST RAIN IS EXPECTED JUST WHEN THE MOST VEHICLES ARE ON
THE ROADS TOMORROW MORNING.

MOST FLOODING DEATHS OCCUR IN AUTOMOBILES.

EXTREME CAUTION IS ADVISED IF DRIVING STARTING JUST BEFORE DAWN
TOMORROW CONTINUING THROUGH THE DAY ON FRIDAY AS RUNOFF WILL BE AT
ITS PEAK.

A LOW PRESSURE SYSTEM OVER SE PA WITH HEAVY RAINFALL WILL PUSH
NORTH OVERNIGHT. PWATS INCREASING OVERNIGHT RANGING FROM 1-2
INCHES. HIGHEST PWATS WILL BE OVER VT OVER 1.5 INCHES MAINLY FROM
06Z TO 12Z. THIS MOISTURE... AVAILABLE FGEN...LLVL DEPARTING JET
AND FAVORABLE UPPR LVL JET DYNAMICS WILL LEAD TO HEAVIEST RAINFALL
EARLY FRIDAY. SREF...NAM AND GFS ENSEMBLES SHOWING 850/925MB WIND
COMPONENTS OF 2-3 SD OUT OF THE S SHIFTING TO E THROUGHOUT EARLY
MORNING TO MID DAY FRIDAY...ENHANCING PRECIP OVER THE TERRAIN
ESPECIALLY FROM THE EAST SLOPES OF THE GREENS EAST AND SE SLOPES
OF THE ADIRONDACKS.

&&

.SHORT TERM /8 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 510 PM EDT THURSDAY...HEAVY RAIN IN THE MORNING WILL
GRADUALLY BEGIN TO DECREASE IN INTENSITY AND COVERAGE WITH PWATS
DECREASING LATE FRIDAY INTO FRIDAY NIGHT AND SATURDAY BUT STILL
REMAIN OVER 1.25 INCHES. AS STEADY RAIN TRANSITIONS TO MORE
SHOWERY CONDITIONS...SOME BREAKS IN PRECIP WILL BE PSBL GOING
INTO THE LATE MORNING/EARLY AFTN. ALTHOUGH MOSTLY CLOUDY SKIES
EXPECTED AND LITTLE CAPE...LOTS OF OF SHEAR AVAILABLE WITH 0-1KM
AND 0-6KM OF 40+KTS AND THETA-E RIDGE SPREADS OVER CPV AND MOST
OF VT IS SOMETHING TO KEEP AN EYE ON.

MORE OF A BREAK FRIDAY NIGHT IN THE DRY SLOT. AT THAT
POINT...STORM TOTAL QPF AMNTS WILL GENERALLY BE 2-3 INCHES OVER
THE HIGHER TERRAIN AND ALONG THE EASTERLY FOOTHILLS...WITH 1-2
INCHES EXPECTED ELSEWHERE. LOCALIZED HIGHER AMNTS PSBL ESP WITH
ANY CONVECTIVE ACTIVITY.

THE SFC LOW WILL BE NEAR THE INTERNATIONAL BORDER FRIDAY NT INTO
SATURDAY...WITH UPPR LEVEL TROUGH DIGGING FURTHER
SOUTH...ALLOWING FOR MORE SHOWERS ON SATURDAY INTO SATURDAY
NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 1133 AM EDT THURSDAY...FOR THE EXTENDED PERIOD...HIGH
PRESSURE TO OUR WEST OVER THE GREAT LKS REGION...A BROAD TROUGH
OF LOW PRESSURE OVER THE EAST COAST AND A STRONG RIDGE OFFSHORE
WILL GIVE THE NORTH COUNTRY A CONTINUED PATTERN FOR SHOWERS AND
THUNDERSTORMS. MOISTURE FEEDING ALONG BOUNDARY WILL PROVIDE AMPLE
QPF FOR -RW ACTIVITY...W/ TRW OCCURRING DURING AFTNOON/EARLY
EVENING HRS WHEN AMPLE INSTABILITY SUPPORTED BY DAYTIME HEATING
EFFECTS. BOUNDARY DOES MEANDER OVER THE NORTHEAST THRU THE
FORECAST PERIOD SO NOT EXPECTING WIDESPREAD PRECIP IN ONE AREA BY
CHANCE POPS WILL PERSIST AS IN PREV FORECAST. DID BRING DOWN
TEMPS SLIGHTLY FOR EXPECTED CLD COVER. OVERALL HIGHS WILL RANGE
FROM 80-85 DEGREES(M70S OVER HIR TRNN)...W/ LITTLE CHANGE FOR
OVERNGT LOWS IN THE 60S AS CLDS WILL NOT DISSIPATE ENOUGH TO
ALLOW FOR RADIATIVE COOLING EFFECTS ALONG WITH SSE FETCH OVER
AREA KEEPING ANY CAA TO NONE/MIN. OVERALL QPF FOR THE EXTENDED
WILL REACH NEAR A COUPLE INCHES...BUT WILL BE HIGHLY VARIABLE AND
WILL DEPEND ON TRW FORMATION AND MVMNT OF SUCH.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THROUGH 00Z SATURDAY...MAINLY VFR THIS EVENING BUT A FEW SCATTERED
EVENING SHOWERS AND THUNDERSTORMS FROM KSLK TO KPBG TO KBTV.

VFR WILL DROP TO MVFR/IFR OVERNIGHT AS RAIN FROM THE SFC LOW
CURRENTLY OVER SE PA APPROACHES AND TRACKS RIGHT UP THE CHAMPLAIN
VALLEY ON FRIDAY.

LLWS INCLUDED IN THE KMPV TAF TOMORROW MORNING AS UNSEASONABLY STRONG
ESE LOW-LEVEL JET OF 30 TO 50 KTS MOVES OVERHEAD. IT COULD MAKE
IT AS FAR WEST AS KRUT/KBTV AROUND 12Z.

CEILINGS WILL DROP AND RANGE FROM OVC003-BKN008 AT TIMES AND VSBY
IN RAIN/FOG WILL RANGE FROM MAINLY 3-6 MILES BUT 1-3 MILES AT
TIMES IN HEAVY RAIN AROUND FROM 09Z THROUGH 15Z. COULD BE SOME
RUMBLE OF THUNDER BUT NOT A PREVAILING CONDITIONS.

OUTLOOK 00Z SATURDAY THROUGH TUESDAY...
SAT-TUE...MAINLY VFR..BRIEF LCL MVFR VSBY IN SCATTERED SHRA/TSRA.

&&

.HYDROLOGY...
AS OF 510 PM EDT THURSDAY...HEAVY RAINFALL IS LIKELY TO DEVELOP
TONIGHT THROUGH FRIDAY MORNING...WITH 2 TO 3 INCHES OF RAIN EXPECTED
ACROSS THE ADIRONDACKS AND CENTRAL VERMONT...AND SOME ISOLATED
AMOUNTS OF 4 INCHES OR MORE POSSIBLE...ESPECIALLY IN THE SE SLOPE
 OF THE ADIRONDACKS AND GREEN MOUNTAINS. THE REMAINDER OF THE REGION WILL
1 TO 2 INCHES OF RAINFALL...WITH SOME ISOLATED AMOUNTS OF 3 INCHES
POSSIBLE. IF OVER 2 INCHES OF RAIN MATERIALIZES...FLOODING IS
LIKELY. THE GROUND IS SO SATURATED IT SIMPLY CANNOT HANDLE
ADDITIONAL RAINFALL...AND ANY RAIN WILL RUN OFF IMMEDIATELY. ANY
PLACE THAT RECEIVES AN INCH OF RAIN IN HALF AN HOUR...OR 1.5 INCH
IN AN HOUR WILL LIKELY SEE FLOODING. IN ADDITION...MANY AREAS
SINCE LATE MAY HAVE EXPERIENCED FLOODING OF SOME FORM OR
ANOTHER...AND THOSE LOCATIONS WILL REMAIN PARTICULARLY VULNERABLE
TO RENEWED FLOODING.

A FLOOD WATCH IS IN EFFECT BASED ON THE SYNOPTIC SCALE RAINFALL
EVENT. HOWEVER...FLASH FLOODING AT THE ONSET THURSDAY NIGHT
CANNOT BE RULED OUT. THE EVENT IS EXPECTED TO TRANSITION INTO
MORE WIDESPREAD MAIN-STEM RIVER FLOODING...THUS THE ISSUANCE OF
THE FLOOD WATCH RATHER THAN FLASH FLOOD WATCH.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH FRIDAY EVENING FOR VTZ002>012-016>019.
NY...FLOOD WATCH THROUGH FRIDAY EVENING FOR NYZ028>031-034-035.

&&

SYNOPSIS...SISSON
NEAR TERM...SISSON
SHORT TERM...KGM
LONG TERM...JN
AVIATION...SISSON
HYDROLOGY...BTV
Hazardous weather outlook, Jun 27, 3:33 AM EDT, 18 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
333 AM EDT THU JUN 27 2013

NYZ028>031-034-035-VTZ002>012-016>019-280745-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS-
ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
333 AM EDT THU JUN 27 2013

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE NORTH
COUNTRY THIS AFTERNOON. SOME THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LOCALIZED VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME.
THESE HIGH RAINFALL RATES COMBINED WITH SATURATED SOILS WILL
INCREASE THE THREAT FOR FLASH FLOODING...ESPECIALLY ACROSS THE
NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK AND PARTS OF THE GREEN
MOUNTAINS IN VERMONT. RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH
LOCALIZED HIGHER AMOUNTS...WILL HAVE THE POTENTIAL TO WASH OUT
ROADS AND CULVERTS...ALONG WITH PRODUCING RAPID RISES ON LOCAL
WATERWAYS.

FOR TONIGHT INTO FRIDAY...ANOTHER ROUND OF MODERATE TO HEAVY
RAINFALL IS ANTICIPATED ACROSS MOST OF THE NORTH COUNTRY. THIS IS
EXPECTED TO CAUSE ADDITIONAL FLOODING...WITH SEVERAL MAIN STEM
RIVERS REACHING MINOR TO MODERATE FLOOD STAGE BY FRIDAY.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES AND POSSIBLE WARNINGS ON THIS POTENTIALLY DANGEROUS WEATHER
SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-087-VTZ001-280745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
GRAND ISLE-
333 AM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND
NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH LOCALIZED
HEAVY RAINFALL...ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING
THIS AFTERNOON. THE COMBINATION OF SATURATED SOILS AND ADDITIONAL
RAINFALL...WILL INCREASE THE POTENTIAL FOR MINOR URBAN AND LOW
LYING FLOODING THROUGH THIS EVENING...ALONG WITH RAPID RISES ON SMALLER
STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL MODERATE RAINFALL WILL MOVE ACROSS THE REGION TONIGHT
THROUGH FRIDAY. SATURATED SOILS AND THE ADDITIONAL RAINFALL MAY
CAUSE SHARP RISES ON LOCAL RIVERS AND STREAMS...AND PONDING OF
WATER ON ROADWAYS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 5:26 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT THU JUN 27 2013

NYZ028-031-034-035-272230-
EASTERN CLINTON NY-EASTERN ESSEX NY-WESTERN CLINTON NY-
WESTERN ESSEX NY-
526 PM EDT THU JUN 27 2013

...HEAVY RAINFALL WILL MOVE THROUGH NORTHEASTERN ESSEX AND
SOUTHEASTERN CLINTON COUNTIES...

AT 521 PM EDT...THUNDERSTORMS PRODUCING HEAVY RAINFALL WERE LOCATED
NEAR PEASLEEVILLE...AND FROM AUSABLE FORKS TO KEENE VALLEY...MOVING
EAST AT 10 MPH.

THE STORMS WILL PRODUCE A HALF TO ONE INCH OF RAIN AS THEY
PASS...AND EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED
LEVELS ON SMALL CREEKS AND STREAMS. PONDING OF WATER CAN BE EXPECTED
ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
AUSABLE FORKS...PEASLEEVILLE...NORTH JAY...ELIZABETHTOWN...
CLINTONVILLE...LEWIS...SCHUYLER FALLS...EXIT 35 I87...EXIT 34 I87...

BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.

LAT...LON 4469 7336 4467 7337 4466 7336 4462 7339
      4457 7337 4426 7339 4414 7390 4463 7382
      4473 7337

HANSON
Local storm report, Jun 27, 8:34 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
834 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     FLASH FLOOD      2 N ELIZABETHTOWN       44.24N  73.59W
06/27/2013                   ESSEX              NY   DEPT OF HIGHWAYS

            INTERSECTION OF FOX RUN... ROSCOE... AND CUTTING ROADS
            FLOODED A FOOT DEEP BY PHELPS BROOK.

&&

EVENT NUMBER BTV1300172

HANSON
Local storm report, Jun 27, 9:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
947 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FLASH FLOOD      2 W ELIZABETHTOWN       44.22N  73.64W
06/27/2013                   ESSEX              NY   911 CALL CENTER

            HURRICANE MOUNTAIN ROAD WASHED OUT AND CLOSED.

&&

EVENT NUMBER BTV1300173

HANSON

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:01 AM EDTAreal Flood WarningBTVEssex17 hr
Jun 28, 2:15 AM EDTRiver Flood WarningBTVClinton, Essex20 hr
Jun 28, 5:06 AM EDTSpecial Weather StatementBTVClinton, Franklin, St. Lawrence114 min
Jun 28, 7:15 AM EDTSpecial Weather StatementBTVEssex60 min
Jun 28, 7:50 AM EDTAreal Flood WarningBTVFranklin, St. Lawrence6 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.